# SDR TRBA2007116

- Difficulty date: December 22, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 15,924 hours, 18,342 cycles
- Engine: Pwa PW127
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 1156100
- Part serial: 583
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOW OIL PRESSURE WARNING ON NR 2 ENG.  REMOVED AND REPLACED NR 2 ENG OIL PRESS SWTICH TRANSMITTER IAW JIC 79-33-61.
